Algebraic integrable systems related to spectral curves with automorphisms

Rei Inoue, Pol Vanhaecke, Takao Yamazaki

Research output: Contribution to journalArticle

Abstract

We apply a reduction to the Beauville systems to obtain a family of new algebraic completely integrable systems, related to curves with a cyclic automorphism.

Original languageEnglish
Pages (from-to)198-216
Number of pages19
JournalJournal of Geometry and Physics
Volume87
DOIs
Publication statusPublished - 2015 Jan 1

Keywords

  • Algebraic integrability
  • Curves with automorphisms
  • Integrable systems
  • Jacobians

ASJC Scopus subject areas

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Algebraic integrable systems related to spectral curves with automorphisms'. Together they form a unique fingerprint.

Cite this